OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.42 (2010) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/3887

Title: Some Open Problems Concerning Expansive Systems
Authors: Lewowicz, Jorge
Cerminara, Marcelo
Keywords: Expansive Systems
Issue Date: 2010
Publisher: EUT Edizioni Università di Trieste
Citation: Jorge Lewowicz, Marcelo Cerminara, "Some Open Problems Concerning Expansive Systems", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 42 (2010), pp. 129-141.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics;42 (2010)
Abstract: In this paper we present some open problems in expansive systems. In order to make them accessible we make first a brief survey about expansive systems. Besides the references we also present a list of recommended articles and books about this subject. In the last section we present the open problems.
URI: http://hdl.handle.net/10077/3887
ISSN: 0049-4704
MS Classification 2000: 37B25
37B20
54H20
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.42 (2010)

Files in This Item:

File Description SizeFormat
Lewowicz Carminara RendMat42.pdf245.13 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.